# SDR AALA202105219015

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 75,797 hours, 9,543 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMALL LIGHT ON BOTTOM RIGHT ON FORWARD CLOSET FRAME IS MISSING. REMOVED AND REPLACED EMERGENCY ASSEMBLY LIGHT AT BOTTOM OF FORWARD CLOSET IAW SWPM 20-50-15.
